# SDR CA151030019

- Difficulty date: October 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna R182
- Aircraft time: 7,039 hours
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 6122 · Propeller Governor
- Part: Pin
- Condition: Sheared
- Location: Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GOVERNOR CONTROL ARM STOP PIN SHEARED OFF.
